Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 253, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 15, 2009, 11:59 PM CDT for Miller County, Missouri. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2009, 11:59 PM CDT (04:59 UTC)
- Expired
- Jun 16, 2009, 1:18 AM CDT
- In force
- 79 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Miller County, MO
The radar
The Springfield radar (KSGF), 137 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 10:49 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2619 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1459 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 16.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 160459
SVRSGF
MOC131-160630-
/O.NEW.KSGF.SV.W.0253.090616T0459Z-090616T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1159 PM CDT MON JUN 15 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MILLER COUNTY IN CENTRAL MISSOURI...
* UNTIL 130 AM CDT.
* AT 1157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS APPROACHING WESTERN MORGAN COUNTY...MOVING
EAST AT 45 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LAKELAND...LAKE OZARK AND ELDON BY 1245 AM CDT.
IBERIA BY 115 AM CDT.
THE TOWNS OF OLEAN...LAKEVIEW...AURORA SPRINGS...BAGNELL...KAISER...
ETTERVILLE...ULMAN...TUSCUMBIA...BRUMLEY AND MARYS HOME ARE ALSO IN
THE PATH OF THESE SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3843 9241 3834 9240 3833 9219 3802 9219
3802 9249 3806 9258 3817 9261 3817 9264
3821 9265 3822 9270 3834 9270 3835 9264
3844 9263
TIME...MOT...LOC 0459Z 272DEG 39KT 3845 9319 3800 9339
$$
CRAMER3 follow-up statements
000
WWUS53 KSGF 160528
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1228 AM CDT TUE JUN 16 2009
MOC131-160630-
/O.CON.KSGF.SV.W.0253.000000T0000Z-090616T0630Z/
MILLER MO-
1228 AM CDT TUE JUN 16 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR MILLER COUNTY...
AT 1227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS APPROACHING WESTERN MILLER COUNTY...MOVING EAST
AT 45 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
ELDON BY 1240 AM CDT.
LAKELAND AND LAKE OZARK BY 1245 AM CDT.
IBERIA BY 110 AM CDT.
THE TOWNS OF OLEAN...LAKEVIEW...BAGNELL...AURORA SPRINGS...KAISER...
ETTERVILLE...BRUMLEY...TUSCUMBIA...ULMAN AND MARYS HOME ARE IN THE
PATH OF THESE SEVERE THUNDERSTORMS.
THESE STORMS HAVE A HISTORY OF PRODUCING 60 MPH WIND GUSTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3843 9241 3834 9240 3833 9219 3802 9219
3802 9249 3806 9258 3817 9261 3817 9264
3821 9265 3822 9270 3834 9270 3835 9264
3844 9263
TIME...MOT...LOC 0528Z 272DEG 39KT 3847 9272 3820 9287
$$
CRAMER000
WWUS53 KSGF 160548 RRA
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1248 AM CDT TUE JUN 16 2009
MOC131-160630-
/O.CON.KSGF.SV.W.0253.000000T0000Z-090616T0630Z/
MILLER MO-
1248 AM CDT TUE JUN 16 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR MILLER COUNTY...
AT 1248 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM ETTERVILLE TO
KAISER...MOVING SOUTHEAST AT 40 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
IBERIA BY 115 AM CDT.
THE TOWNS OF TUSCUMBIA...ULMAN...MARYS HOME...BRUMLEY AND SAINT
ELIZABETH ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3843 9241 3834 9240 3833 9219 3802 9219
3802 9249 3806 9258 3817 9261 3817 9264
3821 9265 3822 9270 3834 9270 3835 9264
3844 9263
TIME...MOT...LOC 0549Z 293DEG 36KT 3835 9248 3809 9263
$$
CRAMER000
WWUS53 KSGF 160618
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
118 AM CDT TUE JUN 16 2009
MOC131-160629-
/O.CAN.KSGF.SV.W.0253.000000T0000Z-090616T0630Z/
MILLER MO-
118 AM CDT TUE JUN 16 2009
...THE SEVERE THUNDERSTORM WARNING FOR MILLER COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3843 9241 3834 9240 3833 9219 3802 9219
3802 9249 3806 9258 3817 9261 3817 9264
3821 9265 3822 9270 3834 9270 3835 9264
3844 9263
TIME...MOT...LOC 0619Z 293DEG 36KT 3823 9213 3797 9228
$$
CLAYCOMBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 8:49 PM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jun 15, 8:49 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
849 PM CDT MON JUN 15 2009
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
SEVERE THUNDERSTORMS TO SPREAD IN FROM KANSAS OVERNIGHT.
VIGOROUS CONVECTIVE DEVELOPMENT CONTINUES ACROSS KANSAS AT THIS
HOUR AHEAD OF AN EJECTING MID LEVEL SHORTWAVE TROUGH. CONVECTION
HAS SHOWN SIGNS OF TRYING TO CONGEAL INTO A MORE LINEAR
MODE...HOWEVER DISCREET CELLS CONTINUE TO BE OBSERVED...ESPECIALLY
ON THE SOUTHERN PERIPHERY OF THIS COMPLEX. THERE HAS BEEN A RICH
HISTORY OF DAMAGING WIND AND LARGE HAIL WITH THIS ACTIVITY...AND
GIVEN MLCAPE IN THE 2500 TO 3500 J/KG RANGE ACROSS EASTERN
KANSAS...DEEP LAYER SHEAR AROUND 50 KT AND AN INCREASING LOW LEVEL
JET...THIS ACTIVITY SHOULD BE WELL SUSTAINED.
WHILE THE PREDOMINATE STORM MODE SHOULD TRANSITION MORE TO
LINEAR...I AM STILL CONCERNED ABOUT DISCREET CELLS ON THE SOUTHERN
PERIPHERY OF THIS COMPLEX. WILL BE MONITORING THE EVOLUTION OF
THIS CONVECTION QUITE CLOSELY AS DISCREET CELLS WILL BE CAPABLE OF
LARGE HAIL AND ATTENDANT TORNADO THREAT.
TIMING...AS OF CURRENT RADAR TRENDS...HAS THIS COMPLEX ENTERING
THE EXTREME SOUTHEAST KANSAS COUNTIES AROUND OR JUST AFTER 11 PM.
THE SPC HAS INCREASED THE SEVERE WEATHER RISK TO MODERATE FOR OUR
FAR NORTHWESTERN COUNTIES...THIS IS WHERE CONFIDENCE IS HIGHEST
IN DAMAGING WIND AND HAIL WITH THE ACCELERATING LINEAR COMPLEX.
NOT TO BE OVERSHADOWED IS THE RISK FOR TORRENTIAL RAINFALL...WITH
RAINFALL RATES EXCEEDING THREE INCHES PER HOUR IN SOME LOCATIONS.
GAGAN
&&
.DISCUSSION...
A WARM FRONT EXTENDED FROM NORTHEAST KANSAS TO SOUTHEAST MISSOURI
EARLY THIS AFTERNOON. INTENSE CONVECTION HAD DEVELOPED ALONG THE
FRONT ACROSS SOUTH CENTRAL AND SOUTHEAST MISSOURI.TEMPERATURES IN
THE 80S AND DEW POINTS IN TH LOWER 70S WERE YIELDING SURFACE BASED
CAPES NEAR 4000 J/KG. DESPITE STRONG INSTABILITY CONVECTION HAS
BEEN SUPPRESSED TO THE SOUTH AND WEST OF THE FRONT WHERE 850-700
MB TEMPERATURES HAD WARMED.
THIS UNSTABLE ATMOSPHERE WILL SET THE STAGE FOR STRONG TO SEVERE
CONVECTION TONIGHT. THUNDERSTORMS WILL DEVELOP ACROSS THE HIGH
PLAINS INTO THE EVENING AS A SHORTWAVE TROUGH COMES OUT OF THE
SOUTHERN ROCKIES AND A SURFACE LOW DEVELOPS OVER SOUTHWEST KANSAS.
THESE STORMS ARE EXPECTED TO EVOLVE INTO A COUPLE OF CONVECTIVE
COMPLEXES THAT WILL PUSH EAST WITHIN THE MEAN WESTERLY FLOW. AMPLE
DEEP LAYER SHEAR AROUND 40 KTS AND INSTABILITY WILL BE IN PLACE TO
SUPPORT SEVERE STORMS. POTENTIAL EXISTS FOR LARGE BOWING SEGMENTS
WITH SIGNIFICANT DAMAGING WINDS. AN ISOLATED TORNADO RISK CANNOT
BE RULED OUT WHILE LARGE HAIL WILL BE POSSIBLE MAINLY IN ROTATING
UPDRAFTS. THUNDERSTORMS WITH A CONTAINED RISK OF SEVERE WEATHER
MAY BE ONGOING TUESDAY MORNING AS A CONVECTIVE COMPLEX MAKES IT
WAY ACROSS THE REGION.
ADDITIONAL ROUNDS OF THUNDERSTORMS WITH HEAVY RAINFALL WILL RESULT
IN THE RISK OF FLASH FLOODING. WHILE THE EXACT LOCATION OF THE
HEAVIEST RAIN IS UNCERTAIN...A FLASH FLOOD WATCH HAS BEEN ISSUED
FOR THE ENTIRE AREA.
AN UPPER RIDGE WILL BUILD NORTH AS WE HEAD INTO MIDWEEK WITH THE
STRONGER BELT OF WESTERLIES RETREATING NORTH. THIS WILL BRING AT
LEAST A COUPLE OF DAYS OF DRY WEATHER. HOWEVER VERY WARM AND MUGGY
CONDITIONS ARE IN STORE.
MODELS DEPICT A COUPLE OF SHORTWAVES COMING AROUND AND FLATTENING
THE RIDGE LATER IN THE WEEK AND THE WEEKEND. THIS COULD BRING THE
CHANCE OF CONVECTION TO THE AREA THURSDAY AND AGAIN SUNDAY.
FOSTER
&&
.AVIATION...
FOR THE 00Z TAF PACKAGE...THUNDERSTORMS WILL CONTINUE TO DEVELOP
OVER KANSAS THIS EVENING AND SPREAD EAST INTO THE MISSOURI OZARKS
TONIGHT. MVFR CONDITIONS WILL LIKELY ACCOMPANYING THESE STORMS AS
THEY PUSH ACROSS THE AREA...WITH IFR VIS/CIG POSSIBLE IN THE
STRONGEST DOWNPOURS. TIMING STILL NEEDS TO BE REFINED...BUT
CONFIDENCE IS INCREASING THAT A BATCH OF STRONG TO SEVERE TSRA
WILL MOVE ACROSS THE AERODROMES TONIGHT. LOW LEVEL WIND SHEAR
WILL ALSO DEVELOP TONIGHT AS THE LOW LEVEL JET STRENGTHENS.
IMPROVING CONDITIONS ARE EXPECTED BY THE DAYLIGHT HOURS OF
TUESDAY. VFR CONDITIONS ARE EXPECTED.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR KSZ073-097-101.
&&Hazardous weather outlook, Jun 15, 9:11 PM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 911 PM CDT MON JUN 15 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-170215- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 911 PM CDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS...WIND GUSTS TO 70 MPH...VERY HEAVY RAINFALL LEADING TO LOCALIZED FLOODING...AND ISOLATED TORNADOES AREAS AFFECTED AND TIMING: AFTER 11 PM...SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA AS VIGOROUS THUNDERSTORM DEVELOPMENT ACROSS KANSAS MOVES EASTWARD INTO EXTREME SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. DISCUSSION: AFTER 11 PM...VIGOROUS THUNDERSTORM DEVELOPMENT ACROSS KANSAS WILL CONGEAL INTO A LARGE COMPLEX AND ACCELERATE TO THE EAST INTO EXTREME SOUTHEAST KANSAS. BY MIDNIGHT THIS LINE WILL BE NEAR THE MISSOURI KANSAS STATE LINE...WITH THE SYSTEM STEADILY MOVING ACROSS THE OUTLOOK AREA DURING THE OVERNIGHT HOURS. THE MAIN HAZARDS WITH THIS ACTIVITY WILL BE LARGE HAIL TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS TO 70 MPH...THOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. THE AREA AT HIGHEST RISK FOR SEVERE THUNDERSTORMS IS ALONG AND NORTH OF A LINE FROM PITTSBURG KANSAS TO GREENFIELD...BOLIVAR...AND THE LAKE OF THE OZARKS IN MISSOURI. THERE IS A POSSIBILITY FOR A FEW SUPERCELLS TO DEVELOP ACROSS THE SOUTHERN HALF OF THE OUTLOOK AREA TO THE SOUTH OF THE LINE THAT WILL MOVE ACROSS WEST CENTRAL AND CENTRAL MISSOURI...ROUGHLY ALONG AND SOUTH OF THE HIGHWAY 60 CORRIDOR. IF THESE STORMS DO DEVELOP...LARGE HAIL...TO THE SIZE OF GOLF BALLS...AND AN ISOLATED TORNADO WILL BE POSSIBLE. WITH A VERY MOIST AIRMASS IN PLACE HEAVY RAINFALL IS EXPECTED WHICH WILL LEAD TO AREAS OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LINGERING THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TUESDAY MORNING...BUT THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE AT THIS TIME. TEMPERATURES WILL WARM INTO THE 90S WEDNESDAY AND THURSDAY AFTERNOON...WITH MOIST LOW LEVELS...HEAT INDEX VALUES ARE EXPECTED TO WARM INTO THE UPPER 90S TO NEAR 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS THE ENTIRE OUTLOOK AREA TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Jun 15, 7:59 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
759 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG RIVERTON 37.07N 94.70W
06/15/2009 CHEROKEE KS LAW ENFORCEMENT
ONE TREE DOWN IN THE TOWN OF RIVERTON.
&&
GAGANLocal storm report, Jun 15, 8:04 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
804 PM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0734 PM HAIL 3 W TECUMSEH 36.59N 92.34W
06/15/2009 E1.25 INCH OZARK MO PUBLIC
GENERAL STORE RECEIVED HALF DOLLAR HAIL
&&
LDLocal storm report, Jun 15, 8:24 PM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
824 PM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL BAKERSFIELD 36.52N 92.14W
06/15/2009 E0.88 INCH OZARK MO FIRE DEPT/RESCUE
NICKLE HAIL AT FIRE DEPARTMENT
&&
LDLocal storm report, Jun 15, 10:59 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1059 PM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1057 PM TSTM WND GST HAMMOND 37.94N 94.69W
06/15/2009 E50 MPH BOURBON KS LAW ENFORCEMENT
ESTIMATED 40 TO 50 MPH WINDS
&&
LDLocal storm report, Jun 15, 11:01 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1101 PM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1059 PM TSTM WND GST 8 N FORT SCOTT 37.96N 94.71W
06/15/2009 E55 MPH BOURBON KS LAW ENFORCEMENT
ESTIMATED 45 TO 55 MPH WIND
&&
LDLocal storm report, Jun 15, 11:47 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1147 PM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1147 PM TSTM WND GST ICONIUM 38.11N 93.54W
06/15/2009 E60 MPH ST. CLAIR MO EMERGENCY MNGR
EM REPORTED 60 MPH WINDS
&&
LDThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:03 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 57 min |
| Jun 15, 7:30 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 20 min |
| Jun 15, 7:39 PM CDT | Flash Flood Warning | SGF | Ozark | 6 hr |
| Jun 15, 7:44 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 61 min |
| Jun 15, 8:01 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 33 min |
| Jun 15, 8:31 PM CDT | Flash Flood Warning | SGF | Howell | 5 hr |
| Jun 15, 10:33 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 72 min |
| Jun 15, 10:40 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, Jasper, Polk, St. Clair and 1 more | 12 hr |
| Jun 15, 10:54 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 79 min |
| Jun 15, 11:05 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 85 min |
| Jun 15, 11:13 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Hickory, Morgan, St. Clair | 12 hr |
| Jun 15, 11:33 PM CDT | Severe Thunderstorm Warning | SGF | Cedar | 53 min |
| Jun 15, 11:38 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 65 min |
| Jun 15, 11:48 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Hickory | 70 min |
| Jun 16, 12:34 AM CDT | Severe Thunderstorm Warning | SGF | Maries | 72 min |
| Jun 16, 12:48 AM CDT | Flash Flood Warning | SGF | Camden, Maries, Miller, Pulaski | 13 hr |
| Jun 16, 1:25 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 40 min |
| Jun 16, 4:37 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 53 min |
| Jun 16, 4:40 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 50 min |
| Jun 16, 5:04 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 41 min |
| Jun 16, 5:17 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, St. Clair | 48 min |
| Jun 16, 5:29 AM CDT | Tornado Warning | SGF | Cedar, St. Clair | 33 min |
| Jun 16, 5:43 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede | 47 min |
| Jun 16, 5:53 AM CDT | Tornado Warning | SGF | Polk | 35 min |
| Jun 16, 5:54 AM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 40 min |
| Jun 16, 6:00 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 45 min |
| Jun 16, 6:22 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 23 min |
| Jun 16, 6:25 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 35 min |
| Jun 16, 6:37 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 25 min |
| Jun 16, 6:43 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Polk | 5 hr |
| Jun 16, 6:47 AM CDT | Flash Flood Warning | SGF | Jasper | 6 hr |
| Jun 16, 6:59 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 36 min |
| Jun 16, 7:08 AM CDT | Flash Flood Warning | SGF | Greene, Lawrence, Newton, Webster | 6 hr |
| Jun 16, 7:20 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Jun 16, 7:20 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Jun 16, 7:20 AM CDT | River Flood Warning | SGF | Cedar | 43 hr |
| Jun 16, 7:47 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 43 min |
| Jun 16, 7:52 AM CDT | Flash Flood Warning | SGF | Barry, Christian, McDonald, Stone | 5 hr |
| Jun 16, 8:00 AM CDT | Flash Flood Warning | SGF | Camden, Dent, Phelps, Pulaski | 6 hr |
| Jun 16, 8:21 AM CDT | Flash Flood Warning | SGF | Douglas, Ozark, Taney | 5 hr |
| Jun 16, 9:29 AM CDT | River Flood Warning | SGF | Vernon | 6 days |
| Jun 16, 9:51 AM CDT | Flash Flood Warning | SGF | Dent, Oregon, Shannon | 6 hr |
| Jun 16, 10:41 AM CDT | River Flood Warning | SGF | Pulaski | 9 hr |
| Jun 16, 10:56 AM CDT | Areal Flood Warning | SGF | Barton, Benton, Camden, Cedar, Hickory, Morgan and 2 more | 9 hr |
| Jun 16, 12:01 PM CDT | Areal Flood Warning | SGF | Dallas, Laclede, Polk | 8 hr |
| Jun 16, 1:52 PM CDT | Areal Flood Warning | SGF | Camden, Dent, Maries, Miller, Phelps, Pulaski and 1 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.